MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6MM TI STRAIGHT RADIAL STEM 24MM-STERILE; PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6MM TI STRAIGHT RADIAL STEM 24MM-STERILE; PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER
Model Number 04.402.006S
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown.Device is expected to be returned for manufacturer review/investigation, but has not been received yet.(b)(4) used to capture additional medical/surgical intervention required.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review is pending completion.Device was used for treatment, not diagnosis.If information is obtained that was not available.
 
Event or Problem Description
It was reported that on (b)(6) 2015, patient was implanted with a radial prosthesis.On (b)(6) 2018, the implant was removed due to the radial stem becoming loose.Implant was not replaced.There was no report of patient harm.Concomitant devices reported: 18mm cocr radial head standard height/11.5mm-sterile (part# 09.402.018s, lot# 7838259, quantity 1).This report is for one (1) 6mm ti straight radial stem 24mm-sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history records review was completed for part# 04.402.006s, lot# 7785140.Manufacturing location: monument, manufacturing date: apr 15, 2015, expiry date: mar 31, 2020.Raw material part 21014 lot 7557656 was reviewed.Certificate of compliance received for ti from avalign met specification.Inspection sheet - incoming final inspection met inspection acceptance criteria.No non- conformance reports were generated during production.Review of the device history records showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Sterility documentation was reviewed and determined to be conforming.Product development investigation was completed.The reported complaint condition of loosening could not be confirmed at customer quality (cq) because no visual evidence of the device being loose in-situ was provided.Furthermore, there is no evidence on the returned part that indicates or confirms that a loosening occurred.Visual inspection under 5x magnification at cq revealed minor wear consistent with implantation and explantation.Whether this complaint can be replicated at cq via functional test is not applicable for this complaint condition.No new malfunctions were identified as a result of the investigation.This complaint is unconfirmed as no x-rays or evidence was provided.Relevant actions have been taken to address the issue.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
6MM TI STRAIGHT RADIAL STEM 24MM-STERILE
Common Device Name
PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7437770
Report Number2939274-2018-51784
Device Sequence Number1030590
Product Code KWI
UDI-Device Identifier10886982128034
UDI-Public(01)10886982128034
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K112030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model Number04.402.006S
Device Catalogue Number04.402.006S
Device Lot Number7785140
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2018
Initial Date Received by Manufacturer 02/23/2018
Supplement Date Received by Manufacturer04/27/2018
Initial Report FDA Received Date04/17/2018
Supplement Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1124-2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient Weight86